# SDR AALA2020070549003

- Difficulty date: July 2, 2020
- Submitted: July 5, 2020
- Operation: Air carrier
- Aircraft: N907AA
- Make and model: Airbus A321-231
- Aircraft serial: 7732
- Aircraft time: 9,817 hours, 3,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 811042
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - EMERGENCY POWER SUPPLY UNIT 15WL INOPERATIVE.  REMOVED AND REPLACED 15WL EPSU (EMERGENCY POWER SUPPLY UNIT) PER AMM 33-51-38, OPERATIONAL CHECK OKAY.
